# SDR MALA030406

- Difficulty date: September 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3107, BIRD STRIKE TO CAPTAINS FWD WINDSCREEN.  AIR RETURN TO DTW.  MAINTENANCE INSPECTED A/C AND ENGINE VERIFIED BIRD STRIKE ON CAPT WINDSCREEN CLEANED, NO FURTHER DAMAGE NOTED. ALL WORK DONE IAW GMM ALL CHECKS GOOD.
